# SDR CA140401005

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, AT FL70, AN ENGINE FIRE OCCURRED UNDER UNKNOWN CIRCUMSTANCES. A PASSENGER ON BOARD THE ACFT TOOK A PICTURE OF THE ENGINE SHOWING FLAMES EXTERNAL TO THE NACELLE.  THE CREW IMMEDIATELY SHUT THE ENGINE DOWN AND RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. MFG FIELD SUPPORT REPRESENTATIVE WILL BE  ON SITE TO ASSIST IN THE PRELIMINARY INVESTIGATION.
